Red flushing of the skin after using HM Gear

  1. New Member
    justinlarged's Avatar
    Join Date
    Aug 2004
    Age
    33
    Posts
    19
    Rep Power
    134
    Level
    4
    Lv. Percent
    41.48%

    Red flushing of the skin after using HM Gear


    I was just wondering if anyone had any ideas on this one. I have been on my prohomone cycle for a week comming on saturday. One thing I have noticed other than wicked soreness is that my skin flushes red over the muscle that I had administered the Test OH in. My right Bicep turned a red color which has started to fade. My deltoids which were shot last night the same thing is happening to them. There isnt any extreem soreness or any kind of swelling so I do not think it is infection related (not to mention the redness in my bi is fading) But I was just wondering if this was a normal side to site injections??? I have always used my glutes or quads with no redness.. Oh yeah it was .5cc in medial delt and .5 in rear delt on either side. Any ideas?

  2. Elite Member
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,779
    Rep Power
    307853
    Level
    56
    Lv. Percent
    45.17%
    Achievements Activity ProPosting ProPosting Authority

    Sounds like an immune response, just an allergy basicly. Probably a fluke. Was there any itching or hives? Redness is often a sign of mast cell release of histamine or serotonin.
  3. New Member
    justinlarged's Avatar
    Join Date
    Aug 2004
    Age
    33
    Posts
    19
    Rep Power
    134
    Level
    4
    Lv. Percent
    41.48%

    Quote Originally Posted by DR.D
    Sounds like an immune response, just an allergy basicly. Probably a fluke. Was there any itching or hives? Redness is often a sign of mast cell release of histamine or serotonin.
    I was kind of leaning in that direction. I think that was probably all it was. Maybe I am slightly allergic to the oil in the compound or something. Thanks DR. let me know if you find out anything else.
    •   
       

Similar Forum Threads

  1. Replies: 0
    Last Post: 06-09-2006, 04:32 PM
  2. Replies: 10
    Last Post: 07-29-2004, 05:02 AM
  3. Anyone using HM Gear M4ohn??
    By jwp888 in forum Anabolics
    Replies: 6
    Last Post: 05-30-2004, 10:54 PM
  4. Replies: 11
    Last Post: 07-28-2003, 08:52 AM
  5. Metabolism of PH's in the skin
    By LCSULLA in forum Anabolics
    Replies: 1
    Last Post: 02-26-2003, 10:47 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in